# SDR ASAA2022091639989

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,980 hours, 9,832 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: DK275267
- Condition: Leaking
- Location: #1 Engine
- Part time: 30,980 hours, 9,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO FUEL HEATER LEAK. GROUNDED - YES. REMOVED AND REPLACED SERVO FUEL HEATER IAW B737-900 AMM 73-11-07-000-801-F00/AMM 73-11-07-400-801-F00. IDLE LEAK CHECK GOOD.
